# SDR 2001UALA02345

- Difficulty date: November 27, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Aircraft time: 40,552 hours, 21,650 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD RBL 5.7 WL 200 HAS 2 EA CRACKS. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER AND FILLER.
